Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 24, NWS Omaha, NE

April 27, 2016Montgomery County, Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Apr 27, 2016, 3:54 PM CDT for Montgomery County, Pottawattamie County, Iowa. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 3:54 PM CDT (20:54 UTC)
Expired
Apr 27, 2016, 4:30 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, IA, Pottawattamie County, IA

The radar

The Omaha radar (KOAX), 105 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS53 KOAX 272054
SVROAX
IAC137-155-272130-
/O.NEW.KOAX.SV.W.0024.160427T2054Z-160427T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
354 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
  NORTHEASTERN MONTGOMERY COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 430 PM CDT

* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLIOTT...OR
  19 MILES SOUTH OF ATLANTIC...MOVING NORTH AT 30 MPH. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELLIOTT AND GRANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4103 9522 4141 9519 4141 9515 4116 9516
      4116 9499 4103 9498
TIME...MOT...LOC 2054Z 170DEG 24KT 4113 9512 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
4 follow-up statements
513 
WWUS53 KOAX 272102
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
402 PM CDT WED APR 27 2016

IAC137-155-272130-
/O.CON.KOAX.SV.W.0024.000000T0000Z-160427T2130Z/
POTTAWATTAMIE IA-MONTGOMERY IA-
402 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN POTTAWATTAMIE AND NORTHEASTERN MONTGOMERY
COUNTIES...

AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLIOTT...OR 18
MILES SOUTH OF ATLANTIC...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELLIOTT AND GRANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4106 9519 4141 9519 4141 9515 4116 9516
      4116 9499 4105 9498
TIME...MOT...LOC 2102Z 172DEG 19KT 4114 9511 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
006 
WWUS53 KOAX 272113
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
413 PM CDT WED APR 27 2016

IAC137-155-272130-
/O.CON.KOAX.SV.W.0024.000000T0000Z-160427T2130Z/
POTTAWATTAMIE IA-MONTGOMERY IA-
413 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN POTTAWATTAMIE AND NORTHEASTERN MONTGOMERY
COUNTIES...

AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLIOTT...OR
17 MILES SOUTH OF ATLANTIC...MOVING NORTH AT 15 MPH. THIS STORM HAD
PRODUCED A TORNADO EARLIER AND IS IN A FAVOROABLE LOCATION FOR 
ADDITIONAL DEVELOPMENT. 

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELLIOTT AND GRANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4106 9519 4141 9519 4141 9515 4116 9516
      4116 9499 4105 9498
TIME...MOT...LOC 2112Z 175DEG 14KT 4115 9510 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MILLER
818 
WWUS53 KOAX 272119
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
419 PM CDT WED APR 27 2016

IAC137-155-272130-
/O.CON.KOAX.SV.W.0024.000000T0000Z-160427T2130Z/
POTTAWATTAMIE IA-MONTGOMERY IA-
419 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN POTTAWATTAMIE AND NORTHEASTERN MONTGOMERY
COUNTIES...

AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF ELLIOTT...OR 17 MILES NORTHWEST OF CORNING...MOVING NORTH AT 
15 MPH. THIS STORM DOES STILL HAVE ROTATION AND IS IN AN AREA WHERE
DEVELOPMENT MAY OCCUR. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELLIOTT AND GRANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4106 9519 4141 9519 4141 9515 4116 9516
      4116 9499 4105 9498
TIME...MOT...LOC 2118Z 181DEG 12KT 4110 9504 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
692 
WWUS53 KOAX 272128
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
428 PM CDT WED APR 27 2016

IAC137-155-272138-
/O.EXP.KOAX.SV.W.0024.000000T0000Z-160427T2130Z/
POTTAWATTAMIE IA-MONTGOMERY IA-
428 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTAWATTAMIE AND
NORTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE AT 430 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4106 9519 4141 9519 4141 9515 4116 9516
      4116 9499 4105 9498
TIME...MOT...LOC 2127Z 170DEG 24KT 4110 9504 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:20 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 27, 3:20 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT WED APR 27 2016

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 319 PM CDT WED APR 27 2016

A DEEP-LAYER CYCLONE PRESENTLY OVER S-CNTRL NE WILL DEVELOP EWD
INTO IA TONIGHT IN RESPONSE TO THE PROGRESSION OF AN UPSTREAM JET
STREAK FROM THE CA COAST INTO THE LOWER CO VALLEY. COLD
TEMPERATURES ALOFT COUPLED WITH DAYTIME HEATING AND RESIDUAL
BOUNDARY-LAYER DEWPOINTS IN THE 50S HAVE FOSTERED A BROKEN BAND
OF LOW-TOPPED SUPERCELLS THIS AFTERNOON FROM E-CNTRL NE INTO SWRN
IA....ALONG THE OCCLUDED FRONT INTO THE SYSTEM WARM SECTOR. THE
MORE PROLONGED SEVERE THREAT...INCLUDING A RISK FOR TORNADOES AND
LARGE HAIL WILL EXIST ACROSS SWRN IA WHERE A TORNADO WATCH IS IN
EFFECT UNTIL 9 PM CDT. THE SEVERE WEATHER THREAT SHOULD DIMINISH
BY THAT TIME WITH SHOWERY PRECIPITATION LINGERING OVERNIGHT AS THE
DEEP-LAYER CYCLONE MOVES THROUGH THE AREA.

THURSDAY INTO THURSDAY NIGHT...MID-LEVEL HEIGHTS WILL BUILD OVER
THE CNTRL PLAINS IN THE WAKE OF THE CYCLONE PASSING TO OUR
EAST...AND AHEAD AN UPPER LOW TRACKING FROM THE LOWER CO VALLEY
THROUGH THE FOUR CORNERS REGION. IN THE LOW LEVELS...A SURFACE
HIGH WILL DEVELOP SWD THROUGH THE UPPER MIDWEST WHILE A LEE
CYCLONE DEEPENS OVER THE SRN HIGH PLAINS. THIS WILL RESULT IN
SURFACE TRAJECTORIES ORIGINATING FROM THE UPPER MIDWEST
HIGH...WHICH WHEN COUPLED WITH CONSIDERABLE CLOUDINESS WILL YIELD
BELOW NORMAL HIGHS. THE RESPONSE TO STRENGTHENING LOW-LEVEL
FRONTOGENESIS WILL SUPPORT LIGHT CHANCE POPS LATE THURSDAY NIGHT
ACROSS THE SWRN CWA.

FRIDAY INTO SATURDAY...THE AFOREMENTIONED UPPER LOW DEVELOPS
THROUGH THE CNTRL ROCKIES INTO CNTRL PLAINS WITH AN ASSOCIATED
VORTICITY LOBE PIVOTING THROUGH THE ERN SEMI-CIRCLE OF THE CLOSED
SYSTEM. THE 12Z RUNS OF THE ECMWF AND GFS DIFFER ON THE EVOLUTION
OF THE SURFACE PATTERN DUE TO SLIGHT DIFFERENCES ALOFT. IN EITHER
CASE...INCREASED DEEP-LAYER FORCING FOR ASCENT WILL YIELD AN
INCREASING CHANCE OF SHOWERS AND TSTMS...WITH CATEGORICAL POPS
WARRANTED FRIDAY NIGHT INTO SATURDAY. WIDESPREAD CLOUDS AND
THE PRECIPITATION POTENTIAL WILL LIMIT DAYTIME HEATING WITH HIGHS
IN THE 50S TO LOWER 60S.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 319 PM CDT WED APR 27 2016

A HIGH-AMPLITUDE PATTERN WILL PERSIST THROUGH THE EXTENDED
FORECAST PERIOD. THE DEEP-LAYER CYCLONE INITIALLY OVER THE MID-
MO VALLEY SATURDAY NIGHT WILL SHIFT EWD AHEAD OF A WRN U.S. TROUGH
EDGING EWD TOWARD THE PLAINS. THE MODELS BEGIN TO DIVERGE ON THE
HANDLING OF THIS TROUGH BY SUNDAY NIGHT AS IT IS ENTRAINED INTO AN
AMPLIFYING LONG-WAVE TROUGH OVER ERN NORTH AMERICA. IN GENERAL...IT
APPEARS THAT WE WILL TRANSITION TO A DRIER PATTERN BY MONDAY A
GRADUAL WARMING TREND IN DAYTIME HIGHS.

&&

.AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z THURSDAY)
ISSUED AT 144 PM CDT WED APR 27 2016

BELIEVE THUNDERSTORMS COULD AFFECT KOMA/KOFK FROM 19-21Z AS A
FRONTAL BOUNDARY CONTINUES TO ARC NORTHWARD. OTHERWISE...IT'S
MOSTLY MVFR INITIALLY...BUT PROBABLY BECOMING IFR THROUGH THE
NIGHT. ALSO A COMPLICATED WIND FORECAST AS SURFACE LOW PRESSURE
MOVES THROUGH THE REGION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...MEAD
LONG TERM...MEAD
AVIATION...DEWALD
Hazardous weather outlook, Apr 27, 11:49 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1149 AM CDT WED APR 27 2016

NEZ011-012-015>018-030>032-042-065-078-088-089-280700-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
PLATTE-SEWARD-SALINE-JEFFERSON-GAGE-
1149 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS COULD OCCUR THIS AFTERNOON...BUT IN GENERAL
SEVERE STORMS ARE NOT EXPECTED IN THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH
TONIGHT.

IAZ043-055-056-069-079-080-090-091-NEZ033-034-043>045-050>053-
066>068-090>093-280700-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-
SARPY-LANCASTER-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1149 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT
THAT EXTENDS FROM NEAR COLUMBUS NEBRASKA EAST SOUTHEAST TO NEAR
SHENANDOAH IOWA. STORMS COULD BECOME SEVERE THIS AFTERNOON WITH
ONE TO ONE AND ONE HALF INCH HAIL POSSIBLE...ESPECIALLY FROM
FREMONT EAST SOUTHEASTWARD IN INTO SOUTHWEST IOWA JUST NORTH OF
THE FRONTAL BOUNDARY. THERE IS ALSO ALSO A VERY SMALL RISK FOR AN
ISOLATED TORNADO AND DAMAGING WINDS. STORMS ARE FORECAST TO
INITIALLY DEVELOP 1 TO 2 PM...AND COULD LINGER THROUGH 5 TO 7 PM
AS THEY SHIFT NORTHWARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE AREA
THIS AFTERNOON AND EVENING.

DEWALD

In the hours before

Local storm report, Apr 27, 3:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
316 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             PLATTSMOUTH             41.01N 95.89W
04/27/2016  E1.00 INCH       CASS               NE   TRAINED SPOTTER

&&

PEARSON
Local storm report, Apr 27, 3:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             MILLARD                 41.21N 96.16W
04/27/2016  E0.75 INCH       DOUGLAS            NE   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AT 151ST AND Q.

&&

BSMITH
Local storm report, Apr 27, 3:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
319 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TORNADO          3 ENE STANTON           41.00N 95.05W
04/27/2016                   MONTGOMERY         IA   FIRE DEPT/RESCUE

            TORNADO ON THE GROUND WITH DEBRIS.

&&

PEARSON
Local storm report, Apr 27, 3:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
341 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     FUNNEL CLOUD     1 SE BOYS TOWN          41.25N 96.12W
04/27/2016                   DOUGLAS            NE   PUBLIC

            103 AND PACIFIC

&&

PEARSON
Local storm report, Apr 27, 3:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
348 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TORNADO          1 NE BOYS TOWN          41.27N 96.12W
04/27/2016                   DOUGLAS            NE   NWS EMPLOYEE

            TORNADO ON THE GROUND NEAR 132ND STREET BETWEEN DODGE AND
            BLONDO.

&&

PEARSON
Local storm report, Apr 27, 3:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
351 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             ESSEX                   40.83N 95.30W
04/27/2016  E1.00 INCH       PAGE               IA   FIRE DEPT/RESCUE

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:14 PM CDTSpecial Weather StatementOAXFremont31 min
Apr 27, 2:26 PM CDTSevere Thunderstorm WarningOAXFremont49 min
Apr 27, 2:36 PM CDTTornado WarningOAXMontgomery, Page24 min
Apr 27, 2:45 PM CDTTornado WarningOAXFremont45 min
Apr 27, 2:56 PM CDTSevere Thunderstorm WarningOAXMills49 min
Apr 27, 2:59 PM CDTTornado WarningOAXMontgomery, Page31 min
Apr 27, 3:23 PM CDTTornado Warning Tornado observedOAXMontgomery37 min
Apr 27, 3:26 PM CDTSevere Thunderstorm WarningOAXFremont, Page32 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningOAXMills, Pottawattamie27 min
Apr 27, 3:49 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page41 min
Apr 27, 4:48 PM CDTAreal Flood AdvisoryOAXMontgomery, Page4 hr
Apr 27, 5:01 PM CDTAreal Flood WarningOAXMills3 hr
Apr 27, 5:14 PM CDTSpecial Weather StatementOAXMontgomery46 min
Apr 27, 6:04 PM CDTFlash Flood WarningOAXMontgomery, Page5 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.